Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

 

Semistable locus of a group compactification


Authors: Xuhua He and Jason Starr
Journal: Represent. Theory 15 (2011), 574-583
MSC (2010): Primary 14L30, 14L24
Published electronically: August 2, 2011
MathSciNet review: 2833468
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we consider the diagonal action of a connected semisimple group of adjoint type on its wonderful compactification. We show that the semistable locus is a union of the $ G$-stable pieces and we calculate the geometric quotient.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 14L30, 14L24

Retrieve articles in all journals with MSC (2010): 14L30, 14L24


Additional Information

Xuhua He
Affiliation: Department of Mathematics, The Hong Kong University of Science and Technology, Clear Water Bay, Kowloon, Hong Kong
Email: maxhhe@ust.hk

Jason Starr
Affiliation: Department of Mathematics, Stony Brook University, Stony Brook, New York 11794
Email: jstarr@math.sunysb.edu

DOI: http://dx.doi.org/10.1090/S1088-4165-2011-00404-0
PII: S 1088-4165(2011)00404-0
Received by editor(s): January 28, 2009
Received by editor(s) in revised form: January 24, 2011
Published electronically: August 2, 2011
Additional Notes: The first author was partially supported by (USA) NSF grant DMS 0700589 (HK) RGC grant DAG08/09.SC03 and RGC grant 601409.
The second author was partially supported by an Alfred P. Sloan fellowship, NSF grant DMS-0553921 and NSF grant DMS-0758521.
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.